MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942816450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Restenosis (4576)
Date of Event 05/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
Evolve lv xlv study: it was reported that restenosis occurred.On (b)(6) 2022, the subject's qualifying condition was stable angina (ccs classification: 1).The subject , the subject was referred for cardiac catheterization and the index procedure was performed on the same day.The 80% stenosed target lesion was located in the proximal left circumflex (lcx) and was 12 mm long, with a reference vessel diameter of 4.5mm and timi flow of 3.The lesion was treated with direct placement of a 4.50 mm x 16 mm study stent.Following post dilatation, residual stenosis was 0% with timi flow of 3.On the same day, the subject was discharged on dual antiplatelet therapy.On (b)(6) 2022, the subject was noted with dyspnea and infrequent chest tightness.The symptoms were worsened with exertion.On (b)(6) 2022, the subject visited the hospital for a planned left heart catheterization (lhc) for complaints of dyspnea and chest pain on exertion concerning for ccs 3 angina.Subsequently, left coronary angiography was performed which revealed a luminal diseased left main coronary artery (lmca), a patent proximal stent and an 80% stenosed mid left anterior descending artery (lad), a 20% in stent restenosed diagonal artery, a 95% in stent restenosed in the ostial left circumflex (lcx), a 70% stenosed ostial ramus intermedius, and a 40% stenosed non dominant proximal right coronary artery (rca).Based on these findings, the subject was recommended for coronary artery bypass surgery of the left internal mammary artery (lima) to left anterior descending artery (lad), saphenous vein graft (svg) to ramus intermedius (ri) coronary artery, and svg to lcx on (b)(6) 2022 and was also advised to continue aspirin, statin, losartan and coreg.On (b)(6) 2022, the subject revisited the hospital for the planned bypass surgery and was hospitalized on the same day for the further medical evaluation.Bypass surgery of lima to lad, svg to diagonal branch and svg to obtuse marginal branch were performed.The event is considered as not recovered/resolved.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14758814
Report Number2134265-2022-07123
Device Sequence Number6022749
Product Code NIQ
UDI-Device Identifier08714729985631
UDI-Public08714729985631
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberH7493942816450
Device Lot Number0026492863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient RaceBlack Or African American